# SDR SWAA2021110122961

- Difficulty date: September 24, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VERTICAL STAB LEADING EDGE SUPPORT ANGLE, BS 1016.  REMOVED SUPPORT ANGLE AND PLATE  IAW SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON AREA AND NO DAMAGE FOUND.  REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02, AND DWG 176A3101 REV -.
